Publikationen

Spektraltheorie selbstadjungierter Operatoren im Hilbertraum und elliptischer Differentialoperatoren

Autor(en)
Sauvigny, Friedrich
Publikationsart
Buch
Erscheinungsjahr
2019
Verlag
Heidelberg [u.a] : Springer Spektrum
ISBN
978-3-662-58069-1
978-3-662-58068-4
DOI
http://dx.doi.org/10.1007/978-3-662-58069-1

Solution of boundary value problems for surfaces of prescribed mean curvature H (x, y, z) with 1–1 central projection via the continuity method

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2018
Quelle
Lithuanian mathematical journal, S. 320 - 328
Band/Jahrgang
58
Ausgabe/Heft
3
ISSN
1573-8825
0363-1672
DOI
http://dx.doi.org/10.1007/s10986-018-9399-y

Surfaces of prescribed mean curvature H(x,y,z) with one-to-one central projection onto a plane

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2016
Freie Schlagworte
Surfaces of prescribed mean curvature
Quelle
Pacific Journal of Mathematics, S. 481 - 509
Band/Jahrgang
281
Ausgabe/Heft
2
ISSN
0030-8730
URL
http://msp.org/pjm/2016/281-2/index.xhtml
DOI
http://dx.doi.org/10.2140/pjm.2016.281.481

Lösbarkeit von Randwertproblemen mittels komplexer Integralgleichungen

Autor(en)
Künnemann, Andreas
Publikationsart
Buch
Erscheinungsjahr
2016
Verlag
Wiesbaden : Springer Spektrum
Freie Schlagworte
Differentialgleichungen im Komplexen
ISBN
978-3-658-13126-5
978-3-658-13125-8
Schriftenreihe(n) ; Bandnummer
BestMasters

Maximum Principle for H-Surfaces in the Unit Cone and Dirichlet’s Problem for their Equation in Central Projection

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2016
Freie Schlagworte
Maximum principle; H-surfaces in cones
Quelle
Milan Journal of Mathematics, S. 91 - 104
Band/Jahrgang
84
Ausgabe/Heft
1
ISSN
1424-9286
URL
http://link.springer.com/article/10.1007/s00032-016-0250-9
DOI
http://dx.doi.org/10.1007/s00032-016-0250-9

Multiple solutions for the nonparametric Plateau problem within the Euclidean space Rᴾ of arbitrary dimension

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2016
Quelle
Calculus of Variations and Partial Differential Equations, S. 1 - 28
Band/Jahrgang
55
Ausgabe/Heft
6, Artikel 140
ISSN
0944-2669
1432-0835
URL
http://link.springer.com/article/10.1007/s00526-016-1087-3
DOI
http://dx.doi.org/10.1007/s00526-016-1087-3

Analysis : Grundlagen, Differentiation, Integrationstheorie, Differentialgleichungen, Variationsmethoden

Autor(en)
Sauvigny, Friedrich
Publikationsart
Buch
Erscheinungsjahr
2014
Verlag
Berlin [u.a.] : Springer Spektrum
ISBN
978-3-642-41506-7
978-3-642-41507-4

On Plateaus's problem in Riemannian manifolds

Autor(en)
Hildebrandt, Stefan, Sauvigny, Friedrich
Herausgeber
Apushkinskaya, Darya, Nazarov, Alexander I.
Publikationsart
Teil eines Buches (Kapitel)
Erscheinungsjahr
2014
Verlag
Providence, RI : American Mathematical Soc.
Quelle
Proceedings of the St. Petersburg mathematical society : advances in mathematical analysis of partial differential equations ; dedicated to the memory of Olga Aleksandrovna Ladyzhenskaya, S. 141 - 152
ISBN
978-1-4704-1551-8
Schriftenreihe(n) ; Bandnummer
Translations / American Mathematical Society : Series 2 ; 232
Proceedings of the St. Petersburg Mathematical Society ; 15

Über das Plateausche Problem für Wendelkurven

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2013
Quelle
Mathematische Semesterberichte, S. 151 - 183
Band/Jahrgang
60
Ausgabe/Heft
2
ISSN
0720-728X
1432-1815

Ein Integralgleichungszugang zu den Minimalvektoren von Marx und Shiffman

Autor(en)
Hilschenz, Michael
Publikationsart
Dissertation
Erscheinungsjahr
2013
Verlag
Göttingen : Cuvillier
ISBN
978-3-95404-509-9

Partial Differential Equations 2 - Functional Analytic Methods

Autor(en)
Sauvigny, Friedrich
Publikationsart
Buch
Erscheinungsjahr
2012
Verlag
Beijing, China : World Publishing Corporation Beijing Company
ISBN
978-7-5100-3516-6

Partial Differential Equations 1 - Foundations and Integral Representations

Autor(en)
Sauvigny, Friedrich
Publikationsart
Buch
Erscheinungsjahr
2012
Verlag
Beijing, China : World Publishing Corporation Beijing Company
ISBN
978-7-5100-3517-3

Partial Differential Equations 1 - Foundations and Integral Representations

Autor(en)
Sauvigny, Friedrich
Publikationsart
Buch
Erscheinungsjahr
2012
Verlag
London : Springer
ISBN
978-1-4471-2980-6

Partial Differential Equations 2 - Functional Analytic Methods

Autor(en)
Sauvigny, Friedrich
Publikationsart
Buch
Erscheinungsjahr
2012
Verlag
London : Springer
ISBN
978-1-447-12983-7

Lösung des Dirichletproblems für G-minimale Graphen mit einer Kontinuitäts- und Approximationsmethode

Autor(en)
Szerement, Claudia
Publikationsart
Buch
Erscheinungsjahr
2012
Verlag
Aachen : Shaker-Verlag
ISBN
978-3-8440-0758-9

Mixed Boundary Value Problems for Minimal Graphs on a Riemann Surface and Winding Staircases

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2011
Quelle
Milan Journal of Mathematics 79(2011)1, S. 311-325, 1424-9286

Lösung des Dirichletproblems für G-minimale Graphen mit einer Kontinuitäts- und Approximationsmethode

Autor(en)
Szerement, Claudia
Publikationsart
Dissertation
Erscheinungsjahr
2011
URN
urn:nbn:de:kobv:co1-opus-22088

Relative minimizers of energy are relative minimizers of area

Autor(en)
Sauvigny, Friedrich, Hildebrandt, Stefan
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2010
Quelle
Calculus of Variations and Partial Differential Equations 37(2010)3-4, S. 475 - 483, 0944-2669

Minimal Surfaces

Autor(en)
Sauvigny, Friedrich, Dierkes, Ulrich, Hildebrandt, Stefan
Publikationsart
Buch
Erscheinungsjahr
2010
Verlag
Berlin : Springer
ISBN
978-3-642-11715-2
Schriftenreihe(n) ; Bandnummer
Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen ; 339

Un problème aux limites mixte des surfaces minimales avec une multiple projection plane et le dessin optimal des escaliers tournants

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2010
Quelle
Annales de l'Institut Henri Poincaré : Analyse non-linéaire 27(2010)5, S. 1247 - 1270, 0294-1449

Professor Heinz on the occasion of his 85th birthday

Autor(en)
Sauvigny, Friedrich, Schulz, Friedmar, Ströhmer, Gerhard, Friedrich, Tomi
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2009
Quelle
Analysis : international mathematical journal of analysis and its applications 29(2009)2, S. 115 - 123, 0174-4747

An energy estimate for the difference of solutions for the n-dimensional solution with prescribed mean curvature and removable singularities

Autor(en)
Sauvigny, Friedrich, Hildebrandt, Stefan
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2009
Quelle
Analysis : international mathematical journal of analysis and its applications 29(2009)2, S. 141 - 154, 0174-4747

On the regularity of H-surfaces with free boundaries on a smooth support manifold

Autor(en)
Müller, Frank
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2008
Quelle
Analysis, S. 401 - 419
Band/Jahrgang
28
Ausgabe/Heft
4
ISSN
0174-4747

Investigations on the regularity of surfaces with prescribed mean curvature and partially free boundaries

Autor(en)
Müller, Frank
Publikationsart
Habilitation
Erscheinungsjahr
2007

The asymptotic behaviour of surfaces with prescribed mean curvature near meeting points of fixed and free boundaries

Autor(en)
Müller, Frank
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2007
Quelle
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, S. 529 - 559
Band/Jahrgang
6
Ausgabe/Heft
4
ISSN
0391-173X

Partial Differential Equations 1 - Foundations and Integral Representations

Autor(en)
Sauvigny, Friedrich
Publikationsart
Buch
Erscheinungsjahr
2006
Verlag
Berlin [u.a.] : Springer
ISBN
3-540-34457-8

Partial Differential Equations 2 - Functional Analytic Methods

Autor(en)
Sauvigny, Friedrich
Publikationsart
Buch
Erscheinungsjahr
2006
Verlag
Berlin [u.a.] : Springer
ISBN
3-540-34461-6

On stable surfaces of prescribed mean curvature with partially free boundaries

Autor(en)
Müller, Frank
Publikationsart
Artikel
Erscheinungsjahr
2005
Freie Schlagworte
stable surfaces of prescribedmean curvature partially free boundaries
Quelle
Calculus of Variations and Partial Differential Equations 24(2005)3, S. 289-308, 0944-2669

Partielle Differentialgleichungen der Geometrie und der Physik 2 - Funktionalanalytische Lösungsmethoden : unter Berücksichtigung der Vorlesungen von E. Heinz

Autor(en)
Sauvigny, Friedrich
Publikationsart
Buch
Erscheinungsjahr
2005
Verlag
Berlin [u.a.] : Springer
Freie Schlagworte
Partielle Differentialgleichungen; Funktionentheorie; Funktionalanalysis; Differentialgeometrie
ISBN
3-540-23107-2

Projectability and uniqueness of F-stable immersions with partially free boundaries

Autor(en)
Müller, Frank, Winklmann, Sven
Publikationsart
Bericht
Erscheinungsjahr
2005
Verlag
Cottbus : BTU, Institut für Mathematik
Schriftenreihe(n) ; Bandnummer
Reihe Mathematik ; 2005,1 : Preprint

Hölder continuity of surfaces with prescribed mean curvature at corners where Plateau boundaries meet free boundaries

Autor(en)
Müller, Frank
Publikationsart
Artikel
Erscheinungsjahr
2005
Freie Schlagworte
surfaces with prescribed mean curvature
Quelle
Calculus of Variations and Partial Differential Equations 24(2005)3, S. 283-288, 0944-2669

Partielle Differentialgleichungen der Geometrie und der Physik 1 - Grundlagen und Integraldarstellungen : unter Berücksichtigung der Vorlesungen von E. Heinz

Autor(en)
Sauvigny, Friedrich
Publikationsart
Buch
Erscheinungsjahr
2004
Verlag
Berlin [u.a.] : Springer
Freie Schlagworte
Partielle Differentialgleichungen; Funktionentheorie; Funktionalanalysis
ISBN
3-540-20453-9

Über nichtlineare elliptische Differentialgleichungssysteme

Autor(en)
Sauvigny, Friedrich
Publikationsart
Artikel
Erscheinungsjahr
2004
Quelle
Analysis 24(2004)1, S. 95-101, 0174-4747

Global C hoch (2+alpha)- estimates for conformal maps

Autor(en)
Sauvigny, Friedrich
Publikationsart
Teil eines Buches (Kapitel)
Erscheinungsjahr
2003
Verlag
Berlin [u.a.] : Springer
Freie Schlagworte
conformal mappinga priori estimates
Quelle
Geometric analysis and nonlinear partial differential equations, S. 105 - 115
ISBN
978-3-540-44051-2
3-540-44051-8

Curvature estimates for $\mu$-stable G-minimal surfaces and theorems of Bernstein type

Autor(en)
Fröhlich, Steffen
Publikationsart
Artikel
Erscheinungsjahr
2002
Freie Schlagworte
curvature estimatesG-minimal surfacesa priori estimates
Quelle
Analysis 22 (2002), S. 109-130, 0174-4747

On the analytic continuation of $H$-surfaces across the free boundary

Autor(en)
Müller, Frank
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2002
Freie Schlagworte
surfaces of prescribed mean curvatureanalytic continuation
Quelle
Analysis, S. 201 - 218
Band/Jahrgang
22
Ausgabe/Heft
2
ISSN
0174-4747

On the continuation of solutions for elliptic equations in two variables

Autor(en)
Müller, Frank
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2002
Freie Schlagworte
elliptic partial differential equationsanalytic continuation
Quelle
Analyse Non Linaire, S. 745 - 776
Band/Jahrgang
19
Ausgabe/Heft
6
ISSN
0294-1449

Analyticity of solutions for semilinear elliptic systems

Autor(en)
Müller, Frank
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
2002
Freie Schlagworte
elliptic systemsanalytic continuation
Quelle
Calculus of Variations and Partial Differential Equations, S. 257 - 288
Band/Jahrgang
15
ISSN
0944-2669

Krümmungsabschätzungen für µ-stabile G-Minimalflächen

Autor(en)
Fröhlich, Steffen
Publikationsart
Dissertation
Erscheinungsjahr
2001

Deformation of boundary value problems for surfaces with prescribed mean curvature

Autor(en)
Sauvigny, Friedrich
Publikationsart
Artikel
Erscheinungsjahr
2001
Quelle
Analysis 21(2001)2, S. 157-169, 0174-4747

Über die Fortsetzung von Lösungen elliptischer Differentialgleichungen in zwei Veränderlichen

Autor(en)
Müller, Frank
Publikationsart
Dissertation
Erscheinungsjahr
2000

Introduction of isothermal parameters into a Riemannian metric by the continuity method

Autor(en)
Sauvigny, Friedrich
Publikationsart
Artikel
Erscheinungsjahr
1999
Quelle
Analysis 19(1999)3, S. 235-243, 0174-4747

Minimal surfaces in a wedge III. Existence of graph solutions and some uniqueness results

Autor(en)
Sauvigny, Friedrich, Hildebrandt, Stefan
Publikationsart
Artikel
Erscheinungsjahr
1999
Quelle
Jounal für die reine und angewandte Mathematik 514(1999) S. 71-101, 0075-4102

Minimal surfaces in a wedge IV. Hölder estimates of the Gauss map and a Bernstein theorem

Autor(en)
Sauvigny, Friedrich, Hildebrandt, Stefan
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
1999
Quelle
Calculus of Variations and Partial Differential Equations, S. 71 - 90
Band/Jahrgang
8
Ausgabe/Heft
1
ISSN
0944-2669
1432-0835

Minimal surfaces in a wedge II. The edge-creeping phenomenon

Autor(en)
Sauvigny, Friedrich, Hildebrandt, Stefan
Publikationsart
Artikel
Erscheinungsjahr
1997
Quelle
Archiv der Mathematik 69(1997)2, S. 164-176, 0003-889X

Minimal surfaces in a wedge I. Asymptotic expansions

Autor(en)
Sauvigny, Friedrich, Hildebrandt, Stefan
Publikationsart
Artikel
Erscheinungsjahr
1997
Quelle
Calculus of Variations and Partial Differential Equations 5(1997)2, S. 99-115, 0944-2669

Uniqueness of stable minimal surfaces with partially free boundaries

Autor(en)
Sauvigny, Friedrich, Hildebrandt, Stefan
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
1995
Quelle
Journal of the Mathematical Society of Japan, S. 423 - 440
Band/Jahrgang
47
Ausgabe/Heft
3
ISSN
0025-5645

A new proof of the gradient estimate for graphs of prescribed mean curvature

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
1992
Quelle
Manuscripta mathematica, S. 83 - 86
Band/Jahrgang
74
Ausgabe/Heft
1
ISSN
0025-2611

On one-to-one harmonic mappings and minimal surfaces

Autor(en)
Sauvigny, Friedrich, Hildebrandt, Stefan
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
1992
Quelle
Nachrichten der Akademie der Wissenschaften zu Göttingen, 2. Mathematisch-Physikalische Klasse, S. 73 - 93
Ausgabe/Heft
3
ISSN
0065-5295

Embeddedness and uniqueness of minimal surfaces solving a partially free boundary value problem

Autor(en)
Sauvigny, Friedrich, Hildebrandt, Stefan
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
1991
Quelle
Journal für die reine und angewandte Mathematik, S. 69 - 89
Band/Jahrgang
422
ISSN
0075-4102

On immersions of constant mean curvature: Compactness results and finiteness theorems for Plateau's problem

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
1990
Quelle
Archive for Rational Mechanics and Analysis, S. 125 - 140
Band/Jahrgang
110
Ausgabe/Heft
2
ISSN
0003-9527

Curvature estimates for immersions of minimal surface type via uniformization and theorems of Bernstein type

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
1990
Quelle
Manuscripta Mathematica, S. 69 - 97
Band/Jahrgang
67
ISSN
0025-2611

A priori estimates of the principal curvatures for immersions of prescribed mean curvature and theorems of Bernstein type

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
1990
Quelle
Mathematische Zeitschrift, S. 567 - 582
Band/Jahrgang
205
Ausgabe/Heft
1
ISSN
0025-5874

A-Priori-Abschätzungen der Hauptkrümmungen für Immersionen vom Mittleren-Krümmungs-Typ mittels Uniformisierung und Sätze vom Bernstein-Typ

Autor(en)
Sauvigny, Friedrich
Publikationsart
Habilitation
Erscheinungsjahr
1989

On the total number of branch points of quasi-minimal surfaces bounded by a polygon

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
1988
Quelle
Analysis, S. 297 - 304
Band/Jahrgang
8
ISSN
0174-4747

Die zweite Variation von Minimalflächen im R-hoch-p mit polygonalem Rand

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
1985
Quelle
Mathematische Zeitschrift, S. 167 - 184
Band/Jahrgang
189
ISSN
0025-5874

Ein Eindeutigkeitssatz für Minimalflächen im R-hoch-p mit polygonalem Rand

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
1985
Quelle
Journal für die reine und angewandte Mathematik, S. 92 - 96
Band/Jahrgang
358
ISSN
0075-4102

On the Morse index of minimal surfaces in R-hoch-p with polygonal boundaries

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
1985
Quelle
Manuscripta Mathematica, S. 167 - 197
Band/Jahrgang
53
ISSN
0025-2611

Flächen vorgeschriebener mittlerer Krümmung mit eineindeutiger Projektion auf eine Ebene

Autor(en)
Sauvigny, Friedrich
Publikationsart
Wissenschaftlicher Zeitschriftenartikel referiert
Erscheinungsjahr
1982
Quelle
Mathematische Zeitschrift, S. 41 - 67
Band/Jahrgang
180
Ausgabe/Heft
1
ISSN
0025-5874

Flächen vorgeschriebener mittlerer Krümmung mit eineindeutiger Projektion auf eine Ebene

Autor(en)
Sauvigny, Friedrich
Publikationsart
Dissertation
Erscheinungsjahr
1981

Unsere Webseite verwendet Cookies. Diese haben zwei Funktionen: Zum einen sind sie erforderlich für die grundlegende Funktionalität unserer Website. Zum anderen können wir mit Hilfe der Cookies unsere Inhalte für Sie immer weiter verbessern. Hierzu werden pseudonymisierte Daten von Website-Besuchern gesammelt und ausgewertet. Das Einverständnis in die Verwendung der technisch nicht notwendigen Cookies können Sie jeder Zeit wiederrufen. Weitere Informationen erhalten Sie auf unseren Seiten zum Datenschutz.

Erforderlich

Diese Cookies werden für eine reibungslose Funktion unserer Website benötigt.

Statistik

Für den Zweck der Statistik betreiben wir die Plattform Matomo, auf der mittels pseudonymisierter Daten von Websitenutzern der Nutzerfluss analysiert und beurteilt werden kann. Dies gibt uns die Möglichkeit Websiteinhalte zu optimieren.

Name Zweck Ablauf Typ Anbieter
_pk_id Wird verwendet, um ein paar Details über den Benutzer wie die eindeutige Besucher-ID zu speichern. 13 Monate HTML Matomo
_pk_ref Wird benutzt, um die Informationen der Herkunftswebsite des Benutzers zu speichern. 6 Monate HTML Matomo
_pk_ses Kurzzeitiges Cookie, um vorübergehende Daten des Besuchs zu speichern. 30 Minuten HTML Matomo